Doctor insights on:
Does Pepto Bismol Cause Constipation
Yes, yes: Bismuth, the main ingredient in pepto bismol, (bismuth subsalicylate) will turn the stools black transiently and may lead to temporary constipation. Ifr the black stools continue days after use of pepto, you need to see a GI doctor to be evaluated for an upper GI source of bleeding from your stomach which will also cause the stools to be black. ...Read moreSee 1 more doctor answer
Yes: The commonest side effects from pepto are black stool, black tongue, constipation and - if really overdone - tinnitus (ringing in the ears). Of course you are taking the pepto short-term for soemthing; if you feel the need to continue it for more than 2 weeks you should see your md. ...Read more
Can C diff cause appendicitis? Does Pepto bismol (bismuth subsalicylate) effect testing of C diff?
How to stop feeling nausea if caused by gastritis? I took Pepto Bismol (bismuth subsalicylate) and did not work.
I've read that barium or bismuth (even pepto-bismol) can interfere with bone scan results. Do they tend to cause false positives or false negatives?
- Talk to a doctor live online for free
- Pepto bismol causes constipation
- Will pepto bismol cause constipation
- Can pepto bismol cause constipation?
- Ask a doctor a question free online
- Pepto bismol and constipation
- Pepto-bismol and constipation
- Does pepto bismol cause dark stools?
- Can pepto bismol cause me to have black stools as well as constipation?
- Talk to a gastroenterologist online